What should I do in case of a ketamine overdose?


Categories :

– Emergency Response:

  • Call Emergency Services: If someone experiences symptoms of a ketamine overdose, such as severe respiratory depression, loss of consciousness, or seizures, call emergency services immediately.
  • Provide Support: Stay with the individual and provide reassurance while waiting for medical help to arrive, ensuring their safety and monitoring vital signs.

– Medical Treatment:

  • Ventilation Support: Medical professionals may administer oxygen or assist ventilation to ensure adequate oxygenation and respiratory function.
  • Naloxone Administration: In cases of respiratory depression or opioid co-ingestion, naloxone may be administered to reverse the effects and restore breathing.
  • Monitoring and Supportive Care: Hospitalization and close monitoring are essential to manage complications and provide supportive care during ketamine overdose treatment.

learn more about what to do in case of a ketamine overdose

Leave a Reply

Your email address will not be published. Required fields are marked *